A real analyticity result for a nonlinear integral operator

Massimo Lanza De Cristoforis*, Paolo Musolino

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

38 Citations (SciVal)


We consider a nonlinear integral operator which involves a Nemytskij type operator and which appears in the applications as a pull-back of layer potential operators. We prove an analyticity result in Schauder spaces by splitting the operator into the composition of a nonlinear operator acting into Roumieu classes and a composition operator.

Original languageEnglish
Pages (from-to)21-46
Number of pages26
JournalJournal of Integral Equations and Applications
Issue number1
Publication statusPublished - 2013


  • Analyticity
  • Integral operators
  • Roumieu classes
  • Schauder spaces
  • Superposition operators


Dive into the research topics of 'A real analyticity result for a nonlinear integral operator'. Together they form a unique fingerprint.

Cite this